MAUDE Adverse Event Report: BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number ST14EN80NSC324N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient becomes sore in the throat due to cuff not being centered.Leakage through the mouth is experienced as well because of this issue after the cuff is filled with sterile water.Before inserting the cuff, the cuff is always leak tested.No adverse patient effects were reported.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
MDR Report Key12716114
Report Number3012307300-2021-10435
Device Sequence Number4920772
Product Code JOH
UDI-Device Identifier10351688787255
UDI-Public10351688787255
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberST14EN80NSC324N
Device Catalogue NumberST14EN80NSC324N
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age35 YR